# SDR ASAA2021032534420

- Difficulty date: March 25, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 26,266 hours, 8,489 cycles
- System (JASC): 2210 · Autopilot System
- Part: Display
- Condition: Defective
- Location: Control Panel
- Component: Control Panel
- Component part number: 8221567102
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAS / MACH WINDOW ON MCP HAS DEFECT. GROUNDED - YES. REMOVED AND REPLACED DFCS MODE CONTROL PANEL IAW B737-900 AMM 22-11-34/401. ACCOMPLISHED DFCS LRU REPLACEMENT TEST FOR MCP REF AMM 22-11-34/501. ALL TESTS PASSED. ACCOMPLISHED LAND VERIFY TEST REF AMM 22-11-00/201. ALL TESTS PASSED. ALL GROUND VERIFICATION GOOD.
